# SDR SWIA202309068261

- Difficulty date: August 26, 2023
- Submitted: September 6, 2023
- Operation: Air carrier
- Aircraft: N621UX
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000825
- Aircraft time: 7,468 hours, 4,662 cycles
- System (JASC): 2565 · Escape Slide
- Part: Unknown
- Part number: UNKNOWN
- Condition: Separated
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR SLIDE MECHANISM CABLE CASING IS SEPARATED AT UPPER FLEXBALL     (C-CHECK RO 9/3/2023)    REPAIRED AFT SERVICE DOOR SLIDE MECHANISM CABLE CASING AT UPPER FLEXBALL. REF. EAMS RS-2022-3017 REV IR DATED 01-05-2023 AND SKYWEST DEVIATION # ERJ175-52-23-01 DATED 03-17-2023.
